# SDR DL72S952856

- Difficulty date: June 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418DA
- Make and model: Boeing 727232
- Aircraft serial: 21271
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVE SKIN ANGLE CRACKED UNDER NR 3 SLAT TAI DUCT.  FOUND DURING B-2 LTR CK.  REPAIRED PER 57-54-0, PAR 2.
